# SDR REXA2014040200359

- Difficulty date: April 2, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 14,830 hours, 9,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST THREE EACH SEAT TRACKS FROM LT TO RT, AFT OF PAX & SERVICE.   INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A07 TOOL CVT306-3 1-8-15.
